# SDR AUS20020812

- Difficulty date: August 5, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Bac AVRO146RJ70A
- Engine: Lyc ALF520*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(AUS) NR 4 ENGINE INFLIGHT SHUTDOWN. LIMITED INFORMATION PROVIDED.
